# SDR DALA2024022202488

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 32,086 hours, 12,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5034594) AFTER TAKEOFF FAINT SMELL OF JET FUEL IN COCKPIT. IT WAS INTERMITTENT THROUGH FLIGHT. RAN TO FULL POWER, RECIRC FILTERS NEED CHANGED + DUCTS CHECKED FOR OIL. ALSO C/W NO GO ODI PREVENTION 21-72 STEPS 1-9. NO FINDINGS ON RUN-UP/ SMELL OK. REMOVED + REPLACED BOTH RECIRC FILTERS INSPECTED DUCTING DOWNSTREAM OF BOTH ENGS PRV PER B737 MM 36-11 FOR OILING, NO OIL FOUND. INSPECTED APU DUCTING FOR OILING, PER B737 MM 49-52. NO OIL FOUND.
